# SDR SWAA2023121523851

- Difficulty date: November 21, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT STA 947 LBL-50 AROUND GALLEY FITTING<[01] REMOVED CORROSION FROM STA 947 FLOOR BEAM THAT WAS UNDER PAD .FOUND TO BE IN LIMITS FLOOR BEAM ONLY PER SRM 53-70-51-1A-1;[02] CORROSION DAMAGE TO MACHINED INTERCOSTAL UNDER PAD OUT OF LIMITS PER SRM 53-70-51-11-1 LBL 50 STA 947;[03] RII: VERIFIED CORRECTIVE ACTION #1;[04] REMOVED MACHINED INTERCOSTAL PER SRM 51-40-02;[05] REMOVED AND REPLACED DAMAGED INTERCOSTAL BETWEEN STA 947.5 - 967; LBL 50 PER SRM 51-40-02.
